| Model Number |
JAZZY 614HD |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges she fell going from her chair to the bed.
Additional Manufacturer Narrative
The device was evaluated and repaired by a field service technician.The fst made adjustments to the seat height and replaced a rear caster wheel.The device is working properly.
Event or Problem Description
Consumer alleges she fell going from her chair to the bed.